# SDR SWAA2022101157273

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ATTACHED TO M1672 DO NOT ILLUMINATE. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1672 AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1.
